# SDR PCAA

- Difficulty date: October 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N846
- Make and model: Dhav DHC8*
- Aircraft serial: 326
- Aircraft time: 26,512 hours, 29,000 cycles
- Engine: Pwa PW120
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL MANUAL LIGHT CAME ON PROPS DROPPING TO 650 ON TAKEOFF ROLL.  CLEANED ELECTRICAL CONNECTOR ON ENGINE CONTROL UNIT AND TORQUE SIGNAL CONDITION UNIT, RAN AIRCRAFT OPERATIONAL CHECK GOOD.
